Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is bloating a side effect of ATRIPLA?
Sep 4, 2009

I was diagnosed HIV+ 6 months ago. CD4 count is 44, viral load is 185,000. I've been on ATRIPLA for 6 weeks. I feel much, much better now. What a difference!!! But I have recently had problems with my stomach bloating. It comes and goes. Very uncomfortable. Is this a side effect of ATRIPLA?

Response from Dr. Henry

Many conditions can cause abdominal bloating even in the general populations. Some of the components of Atripla (such as the tenofovir) can contribute to bloating. Lactose intolerance, gluten sensitivity, H pylori infection and many other conditions can contribute to bloating/gas so an evaluation is often warranted. KH



Previous
hiv treatment
Next
Does Truvada and Stocrin work for me?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement